Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

What are the side-effects of taking i-pill and how can intermenstrual bleeding be treated ?

hello doc.. i am 25 year old.i have taken i pill on 30th may... 30 may was my 5th day of menstrual cycle ,bt nw ther is a problem which i am facing that is intermenstrual bleeding starts yesterday,with an abdominal pain . everything is okee?and how long it will take?
Asked On : Mon, 6 Jun 2011
Answers:  1 Views:  358
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
General & Family Physician 's  Response
Hi, Welcome to HealthcareMagic Forum.
The Bleeding which you are experiencing is due to I-Pill. Kindly don't worry if the Bleeding is not so severe, It may subside on its own, if the bleeding is so severe that it makes you change more than 3 pads per day, See your Gynecologist Immediately so that she may examine you and Prescribe Hormonal Medications or Hemostatics. Since you have abdominal pain, you may require a Pelvic Ultrasound to confirm if you have Endometriosis, Pelvic Inflammatory Disease (PID), Fibroids.

Wish you Good Health, Take Care.
Answered: Mon, 6 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor